# SDR QMLA2014030714024

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N745TX
- Make and model: Bolkms BK117C2
- Aircraft serial: 9295
- Aircraft time: 2,500 hours, 7,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP A0301, A0301 6 1, INSPECTION SEVERAL CRACKS, 4 CRACKS, WERE FOUND IN THE AFT AVIONICS BAY OVERHEAD ACFT STRUCTURE.
